Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Plane constantly-inclined MHD flow with isometric geometry


Authors: O. P. Chandna and H. Toews
Journal: Quart. Appl. Math. 34 (1977), 331-337
MSC: Primary 76.53
DOI: https://doi.org/10.1090/qam/449174
MathSciNet review: 449174
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.53

Retrieve articles in all journals with MSC: 76.53


Additional Information

Article copyright: © Copyright 1977 American Mathematical Society